# SDR KBM2004F00074

- Difficulty date: March 15, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 507
- Condition: Failed
- Location: Air Conditioner
- Part time: 3 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER, INOPERATIVE.  COMPRESSOR FAILED.  REMOVED AND REPLACED COMPRESSOR.
